논문KCI 등재
Corrigendum to ``Translation Surfaces in the 3-Dimensional Galilean Space Satisfying ${\Delta^{II}x_{i}=\lambda _{i}x_{i}}$" [Bull. Korean Math. Soc. 54 (2017), No. 4, pp. 1241-1254]
0
조회
0
다운로드
1
인용
0
참고문헌
키워드
주제분류수학
참고문헌 (1)
- Ali Cakmak, "Translation surfaces in the 3-dimensional Galilean space satisfying ∆IIxi=λixi", 대한수학회보, 54(4), pp.1241~1254 (2017), 대한수학회
관련 논문AI추천
Corrigendum to ``Translation surfaces of Type 2 in the three dimensional simply isotropic space $\mathbb{I}_{3}^{1}$", [Bull. Korean Math. Soc. 54 (2017), no. 3, 953--965]윤대원, Bahaddin Bukcu, Murat Kemal Karacan대한수학회 · 대한수학회보2020 · 제57권 제6호Translation surfaces in the 3-dimensional Galilean space satisfying ∆IIxi=λixi윤대원, Ali Cakmak, Murat Kemal Karacan, Sezai Kiziltug대한수학회 · 대한수학회보2017 · 제54권 제4호ERRATUM TO "ON LORENTZIAN QUASI-EINSTEIN MANIFOLDS, J. KOREAN MATH. SOC. 48 (2011), NO. 4, PP. 669-689"김영호, Absos Ali Shaikh, Shyamal Kumar Hui대한수학회 · 대한수학회지2011 · 제48권 제6호Translation surfaces of Type 2 in the three dimensional simply isotropic space Ⅱ13윤대원, Bahaddin Bukcu, Murat Kemal Karacan대한수학회 · 대한수학회보2017 · 제54권 제3호ERRATUM TO “PSEUDO-RIEMANNIAN SASAKI SOLVMANIFOLDS” [J. KOREAN MATH. SOC. 60 (2023), NO. 1, PP. 115–141]Diego Conti, Federico A. Rossi, Romeo Segnan Dalmasso대한수학회 · 대한수학회지2023 · 제60권 제5호MINIMAL TRANSLATION SURFACES WITH RESPECT TO SEMI-SYMMETRIC CONNECTIONS IN R3 AND R31Yong Wang대한수학회 · 대한수학회보2021 · 제58권 제4호
이 간행물의 다른 논문 (25건)
Improving the Pocklington and Padr\'{o}-S\'{a}ez cube root Algorithm이향숙, 조국화pp. 277-283Cyclic codes from the first class two-prime Whiteman's generalized cyclotomic sequence with order 6Pramod Kumar Kewat, Priti Kumaripp. 285-301Erratum: ``(Weak) Implicative hyper $K$-ideals", Bull. Korean Math. Soc. 40 (2003), No. 1, pp. 123--137Mohammad Ali Nasr-Azadani, Soodabeh Madadi-Dargahipp. 303-303Potentially eventually positive broom sign patternsBer-Lin Yupp. 305-318Compact sums of Toeplitz products on weighted Dirichlet space of the unit ballYufeng Lu, Yinyin Hupp. 319-331
